| Model Number |
20E |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/22/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that the display of their device was not stable and would appear and disappear at times. in this state the device may not be able to deliver defibrillation therapy, if needed.There was no patient use associated with the reported event.
Event or Problem Description
Additional Manufacturer Narrative
A stryker service representative performed an evaluation of the customer¿s device and was able to verify and duplicate the reported issue.The cause of the reported issue was isolated to ui board.After replacing ui pcb assembly, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.Stryker further evaluated the replaced part at the product assessment center (pac) and the root cause of the reported issue was determined to be faulty ic u2.